# SDR 03FDEA00293

- Difficulty date: March 10, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727-200
- Aircraft serial: 21671
- Aircraft time: 45,212 hours, 26,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON SKIN BS 1066, STR 27R AT EDGE OF FASTENER HOLE.  DAMAGE ON SKIN REPAIRED PER SRM 53-03-03  FIG 3.
